BibTeX record journals/oms/KaeloA06

download as .bib file

@article{DBLP:journals/oms/KaeloA06,
  author    = {P. Kaelo and
               M. M. Ali},
  title     = {Probabilistic adaptations of point generation schemes in some global
               optimization algorithms},
  journal   = {Optim. Methods Softw.},
  volume    = {21},
  number    = {3},
  pages     = {343--357},
  year      = {2006},
  url       = {https://doi.org/10.1080/10556780500094671},
  doi       = {10.1080/10556780500094671},
  timestamp = {Mon, 26 Oct 2020 08:23:58 +0100},
  biburl    = {https://dblp.org/rec/journals/oms/KaeloA06.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics